MAUDE Adverse Event Report: ARTHROCARE CORPORATION MULTIFIX S-ULTRA 5.5MM KNOTLESS ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORPORATION MULTIFIX S-ULTRA 5.5MM KNOTLESS ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 72290001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6 this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that during a rotator cuff repair, the tip of one (1) multifix ultra anchor broke while insertion in lateral row repair.The procedure was resumed, after a non-significant delay, using a similar s+n back-up product.Additional anesthesia was not required as consequence of the surgical prolongation.No further complications were reported.

Brand Name
MULTIFIX S-ULTRA 5.5MM KNOTLESS ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key25211610
Report Number3006524618-2026-00256
Device Sequence Number10409523
Product Code MBI
UDI-Device Identifier00885556614204
UDI-Public885556614204
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K153669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72290001
Device Lot Number2192411
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/18/2026
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown